MathSciNet Relay Station
MathSciNet bibliographic data
MR1862129 (2002h:28007) 28A78 (28A80)
Nhu Nguyen Iterated function systems of finite type and the weak separation property. Proc. Amer. Math. Soc. 130 (2002), no. 2, 483–487 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement